# SDR A6WA200840205

- Difficulty date: March 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,026 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE, 620AT, AT WS 140 EDGING IS CRACKED IN RADIUS.  RIGHT WING INBOARD L/E (620AT) WS 140 SHROUD CRACK REMOVED IAW REO 601R-57-41-502.  (M)
